# SDR CALA2015020600079

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 56,326 hours, 19,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EACH WHITE EMER AISLE LIGHT INOPERATIVE AT SEATS 30 ABC.  FOR SDR REPORTING, FOUND SEAT HARNESS BAD PN BR9631-80.  REPLACED HARNESS & SECURED.  PERFORMED LIGHT TEST IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
